SCHEDULE

CHALK I (4 yrs) 1hr

Monday   3:45-4:45pm
Sunday    9:30-10:30am
Sunday    11:00-12:00pm
Sunday    2:00-3:00pm
Sunday    3:30-4:30pm
Sunday    5:30-6:30pm

CHALK II (5-6 yrs) 1hr 15 mins

Monday   3:45-5:00pm
Sunday    9:30-10:45am
Sunday    11:00-12:15pm
Sunday    2:00-3:15pm
Sunday    3:30-4:45pm
Sunday    5:30-6:45pm

CHALK III (7-12 yrs) 1hr 30 mins

Monday   3:30-5:00pm
Sunday    9:30-11:00am
Sunday    11-12:30pm
Sunday    2:00-3:30pm
Sunday    3:30-5:00pm
Sunday    5:00-7:00pm

CHALK (13-17 yrs) 2hrs

Monday   3:00-5:00pm
Sunday    9:30-11:30am
Sunday    11:00-1:00pm
Sunday    2:00-4:00pm
Sunday    3:00-5:00pm
Sunday    5:00-7:00pm

Adult Class (18yrs & above) 3hrs

Wed         9:30-12:30pm
Wed         2:00-5:00pm
Thu          9:30-12:30pm
Thu          2:00-5:00pm
Sunday    2:00-5:00pm
Sunday    4:00-7:00pm